# SDR UIEA2013110600553

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 72,734 hours, 18,367 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Failed
- Location: Fire Extinguishe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE EXT FWD BOTTLE ARM SWITCH "ARM" LIGHT WILL NOT ILLUMINATE, FOUND SWITCH, LIGHT PANEL ASSY FOUND BAD GROUND IN PANEL REPAIRED OPS CHECKED GOOD IAW 33-13-00.
